ok i was just put on high blood pressure meds and just had smoked weed for my first time on them. about ten minutes after smoking i felt like my heart stopped beating. i then went upstairs in a panic. where i then looked outside a window where my eye vision was then starting to be clouded by black dots. i then called for my step brother who came up the stairs, where just then my legs felt like they were giving out. i then proceeded to the couch where my heart returned to normal maybe five minutes later. does anybody know if this could be just a panic attack or something that involves a medical threat with the high blood pressure meds?
For many people first experience of panic attack is triggered by smoking weed.
You should stay away from this habit, cause any time you smoke weed you'll experience a panic attack, eventually developing a panic disorder.
This is just low blood pressure. The weed itself can make you dizzy when you stand up sometimes. Added with the high blood pressure meds, you got even lower blood pressure which causes dizziness, the black spots in vision, or completely black vision, and makes you want to sit down. Next time, pace yourself, and don't get up really quickly right after smoking. You'll be ok, don't worry!